MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; TRANSMITTER ASSEMBLY

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; TRANSMITTER ASSEMBLY
Model Number PDBT-915-2K
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 05/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The unintended stimulation/new pain questionnaire was reviewed for potential causes of the reported issue.Based on this review, the patient having another non-curonix device implanted and migration have been ruled out as potential root causes.The transmitter assembly associated with the complaint was returned for investigation.Investigation of the device was unable to replicate the alleged issue.Although the investigation did not replicate the alleged issue, the investigation found the rf connector was damaged due to improper/inadequate design.The sma rf connector solder joints to the pcb were cracked, partially separating the connector from the pcb and triggering the "low power detect" and/or "antenna disconnect" alarms.Therefore, the device cannot deliver therapy.In addition, the investigation found a damaged component as l12 was broken.A potential cause could be dropping the device onto hard surface.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in unintended stimulation/new pain issues.Unintended stimulation/new pain issue rates remain acceptably low; thus, a capa is not required.Unintended stimulation/new pain issues rates will continue to be tracked and trended.Refer to issue-2025-0004 for additional investigation details and risk assessment for broken l12.Refer to capa-2024-0020 for additional investigation details for the broken rf connector.
 
Event or Problem Description
The patient reported receiving zapping/shocking sensations from their transmitter assembly when they sit up or bend down.The patient was provided a loaner transmitter assembly and has been doing great.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
TRANSMITTER ASSEMBLY
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key22331523
Report Number3010676138-2025-00127
Device Sequence Number9354910
Product Code GZF
UDI-Device Identifier00850051034550
UDI-Public(01)00850051034550
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPDBT-915-2K
Device Lot Number01174-DT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Initial Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEUROSTIMULATOR LN:SWO241003 SN: (B)(6)
Patient Age59 YR
Patient SexFemale